# SDR SWAA2022062420547

- Difficulty date: June 20, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 54,079 hours, 32,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1673
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE R2 DOOR INOP / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1673 IAW AMM 33-51-06.
